# SDR DALA2023031001776

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 70,127 hours, 22,967 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ON FINAL @1000' AGL THE "R CTR ENT DOOR" SHOWED ON THE EICAS. CORRECTIVE ACTION: NO FAULTS AT THIS TIME, DOOR OPS NORMAL. (4114058)
